Jan 26 2007

Though I’m not entirely sure why, I’ve been having a really rough day. I just realized that I have had my teeth clenched for at least the last hour- probably all afternoon. A little while ago I nearly started crying. Nobody had said anything to me, I hadn’t read anything particularly emotional, I wasn’t thinking about bad stuff. Out of nowhere I just got this urge to cry. I’m just as confused as you must be.

See, I’ve been having trouble with my hormones, I think, due to the use of birth control pills. Before I went off of them to get pregnant with Cole, I was fine using them. I never had a day of trouble with them. I L.O.V.E.D. my pills.

Now, when I’m taking them I’m a roller coaster, and when I’m not I’m on my period (a roller coaster). I’m getting sick of the ride.

I’m sure it doesn’t help that I had a baby less than 2 years ago (post-partum fuck-you-up can last at least 2 years. You know that, right?), that we moved across the country less than a year ago, that I’m not all that fond of my stupid job, that I’m constantly thinking of people I love who are going through hard/tumultuous times, and that I am working really hard to spend as much money as I probably ever will in my life by putting offers on this house. Those things don’t put a person in the best head place to begin with.

I have an appointment next Wednesday to talk about how I hatehatehate-with-pointy-daggers the pills I’m on right now and what might be done about that so that my husband will not be afraid of me any more. Because I think that would be good.

But right now, I’m sad. Not depressed- no, I wouldn’t call it that. Just sad.

I hope your weekends are wonderful and rejuvenating. I know I can use the days off.

5 Comments

  • By em, January 26, 2007 @ 6:00 pm

    All those little factors and more are enough to make right now be queesy emotionally, but on top of it hormonal yuck is the worst because you have absolutly no control of who you are going to be in a couple of minutes. I’m feelin ya babe.
    love you!
    em

  • By Anonymous, January 26, 2007 @ 11:20 pm

    I’m totally familiar with the way the effect the pills are having on you. I thought for a long time that I couldn’t take them because of that. Well, actually, I thought I couldn’t take them because the hormones made me into a potentially homicidal/suicidal maniac who would get so angry she would beat her haed against the window of the vehicle in which she was riding. The upshot is that now I have happily found one that works for me. It took three tries of the new “lower estrogen pills,” but I found one. Keep your head up in the meantime.

    Love ya,
    Hannah

  • By Megan, January 27, 2007 @ 2:30 am

    Just to get a little too personal, I was also having issues with my hormones while on the pill. I just stopped taking them about a week ago, so far so good!

  • By The Princess, January 27, 2007 @ 7:33 pm

    I decided to not go back on the pill until after we have another one. My poor hormones are still on a roller coaster also, such a pain.

    I feel for you my dear!

  • By sunShine, January 29, 2007 @ 11:58 am

    I had the same kind of day Friday. I sat at my desk and tears streamed from my eyes and then someone said something to me that pissed me off and I SOBBED for an hour at my desk. I left work early and my eyes were so swolen I could barely see. Then the next day I was fine. Just know that I understand. I don’t know how to make it better, but I understand.

Other Links to this Post

RSS feed for comments on this post. TrackBack URI

Leave a comment